[ { "catentry_id" : "107808", "Attributes" : { }, "offerPrice": "£4.19", "listPrice": "£4.19", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3592227.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3592227.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3592227.jpg" } ]

Nuromol 12 Tablets

Double action pain relief.

*Order this product by 6pm for Next Day Click & Collect
More products in this offer
[ { "catentry_id":"107808", "status":"Available" } ]
In stock
Out of Stock
Size : 12 Tablets | Unit price : £0.35 per Tablets
This item is a pharmacy medicine and therefore we require you to complete a few questions.
[ { "catentry_id":"107808", "status":"Available" } ]

Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

Product Description

Nuromol 12 Tablets

Double action pain relief.

Nuromol tablets provide relief from:Headaches, period pains, back ache, dental pain, rheumatic and muscular pain, cold and flu symptoms, sore throat and fever, migraine and pain of non-serious arthritic conditions


• Pharmacy Only
• Double action pain relief

Attachments (  (1-1 of 1)  )
User Manual


Read the enclosed leaflet before taking this product.


For oral administration and short term use only.

Take 1 tablet (or 2 if required), up to 3 times daily with food.

Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.

Do not give to children under 18 years.

If symptoms persist or worsen, consult your doctor.

Do not take for more than 3 days.

Warning: Do not exceed the stated dose.

Contains Paracetamol.

Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take if you:

  • Have (or have had two or more episodes of ) a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers
  • Are taking other NSAID painkillers or aspirin with a daily dose above 75mg

Speak to a pharmacist/doctor before taking if you:

  • Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
  • Are a smoker
  • Are Pregnant



Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg.
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Next Working Day (excluding Saturday) on orders placed by 8pm or following Working Day on orders placed after 8pm.
Click & Collect
Free - Next Day delivery on orders placed by 8pm Monday – Friday
Orders placed Saturday – Sunday will be delivered on Tuesday. (Exclusions apply) Find out more
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge. (normal delivery charges will apply for non-prescription items in the same basket)
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.